Perfect information games where each player acts only once

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

We study perfect information games played by an infinite sequence of players, each acting only once in the course of the game. We introduce a class of frequency-based minority games and show that these games have no subgame perfect \(\epsilon \)-equilibrium for any \(\epsilon \) sufficiently small. Furthermore, we present a number of sufficient conditions to guarantee existence of subgame perfect \(\epsilon \)-equilibrium.
Original languageEnglish
Pages (from-to)965-985
Number of pages21
JournalEconomic Theory
Volume69
Issue number4
Early online date2019
DOIs
Publication statusPublished - Jun 2020

Keywords

  • infinitely many players
  • minority games
  • subgame perfect ϵ-equilibria
  • upper semicontinuous functions
  • Subgame perfect epsilon-equilibria
  • EXISTENCE
  • Infinitely many players
  • EPSILON-EQUILIBRIA
  • Minority games
  • Upper semicontinuous functions

Cite this